Cut points and canonical splittings of hyperbolic groups

Brian H. Bowditch Faculty of Mathematical Studies, University of Southampton

TBD mathscidoc:1701.331851

Acta Mathematica, 180, (2), 145-186, 1996.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 1296 downloads ] [ 0 comments ] [ Cited by 98 ]
@inproceedings{brian1996cut,
  title={Cut points and canonical splittings of hyperbolic groups},
  author={Brian H. Bowditch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330869238560},
  booktitle={Acta Mathematica},
  volume={180},
  number={2},
  pages={145-186},
  year={1996},
}
Brian H. Bowditch. Cut points and canonical splittings of hyperbolic groups. 1996. Vol. 180. In Acta Mathematica. pp.145-186. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330869238560.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved